Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 249, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2012, 5:11 PM EDT for Hardin County, Larue County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2012, 5:11 PM EDT (21:11 UTC)
- Expired
- May 20, 2012, 5:27 PM EDT
- In force
- 16 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hardin County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
173 WUUS53 KLMK 202111 SVRLMK KYC093-123-202145- /O.NEW.KLMK.SV.W.0249.120520T2111Z-120520T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 511 PM EDT SUN MAY 20 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHWESTERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY... * UNTIL 545 PM EDT * AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TANNER...MOVING SOUTHWEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... MAXINE... TALLEY AND UPTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && LAT...LON 3744 8577 3745 8600 3759 8579 3753 8572 TIME...MOT...LOC 2111Z 036DEG 9KT 3752 8581 WIND...HAIL <50MPH 1.00IN $$ RAS
1 follow-up statement
443 WWUS53 KLMK 202127 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 527 PM EDT SUN MAY 20 2012 KYC093-123-202137- /O.CAN.KLMK.SV.W.0249.000000T0000Z-120520T2145Z/ LARUE KY-HARDIN KY- 527 PM EDT SUN MAY 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARDIN AND SOUTHWESTERN LARUE COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND SMALL HAIL. LAT...LON 3744 8577 3745 8600 3759 8579 3753 8572 TIME...MOT...LOC 2127Z 036DEG 9KT 3749 8584 $$ RAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:01 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 20, 3:01 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 301 PM EDT SUN MAY 20 2012 .Short Term (Tonight through Monday night)... Issued at 250 PM EDT May 20 2012 Isolated to scattered strong storms across central Kentucky have formed on a weak convergence boundary where moisture has been locally maximized. This convection will weaken pretty rapidly by early this evening. Upper air pattern shows a weak 500mb trough that will move east of Wisconsin this evening. As surface low pressure moves across Michigan, it will trail a cold front that will slowly move across the area early Monday. Although surface convergence ahead of this boundary will stay weak, and moisture is not overly abundant for this time of year, isolated to scattered thunderstorms may move into our western counties during the pre-dawn hours. Scattered thunderstorms will continue off and on during the day Monday. Coverage will vary quite a bit with spotty areas receiving brief heavy rain and gusty winds. Cooler air will slowly filter in from the west during the late afternoon or evening hours. Cloud cover will keep highs distinctly cooler Monday afternoon with highs ranging from the mid 70s to around 80. Although cooler air with lower surface dewpoints will arrive Monday night, cloud cover will be slow to erode due to the expected presence of an upper trough overhead. Lows Monday night will likely fall into the mid 50s. .Long Term (Tuesday through Sunday)... Issued at 252 PM EDT Sun May 20 2012 The slow moving upper trof lagging behind Monday's surface system will take its time crossing the LMK CWA Tuesday and will still be just barely off to our east Wednesday. As a result a few showers and storms will be possible over our far east Tuesday and Wednesday, especially in the afternoon hours and moreso on Tuesday when the trof is closer. By far the better chances for rain will be to our east over the Appalachians. Models are coming into better agreement with the evolution of upper features in the rest of the forecast, with the ECMWF solidly trending towards the GFS solution. So, we expect upper ridging to begin Wednesday night and develop into an impressive upper high centered right over the Tennessee and Ohio Valleys for the holiday weekend. In addition to the unseasonable heat this pattern will bring, moisture profiles suggest it will be rather humid as well. However, chances for storms appear slim due to the strength of the upper ridge -- maybe some isolated activity in the afternoons. So, the Memorial Day weekend will likely feel more like Independence Day this year. Highs on Tuesday will only be in the 70s, warming into the 80s for Wednesday and Thursday, and then 90s Friday and Saturday. If we don't get much rain from the early week system, things could really dry out and help the mercury rise late this week...maybe into the middle 90s by Saturday. && .Aviation (18Z TAF Issuance)... Updated at 110 PM EDT May 20 2012 With high pressure directly overhead, light and variable winds are expected this afternoon with calm winds expected tonight. Isolated thunderstorms will develop this afternoon with less than 20 percent coverage expected. Due to the sparse nature of any convection, with keep VCTS out of any specific TAF. SDF actually will have the greatest chance of having a thunderstorms in its vicinity from 18 through 21z. Scattered cumulus clouds with bases around 5k feet will clear this evening. A cold front will begin to approach the area after midnight tonight. Isolated thunderstorms may affect TAF sites during the pre-dawn hours. However, storms are expected to become more numerous after 15z Monday. Will place VCTS in TAF sites then. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD Long Term........13 Aviation.........JSD
Hazardous weather outlook, May 20, 3:32 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT SUN MAY 20 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-212245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 332 PM EDT SUN MAY 20 2012 /232 PM CDT SUN MAY 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL SLOWLY WEAKEN THROUGH EARLY EVENING ALONG AND WEST OF INTERSTATE 65...AND ACROSS THE LAKE CUMBERLAND REGION. SOME STORMS MAY STILL BE STRONG WITH SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS. ISOLATED STORMS MAY REDEVELOP DURING THE EARLY MORNING HOURS WEST OF INTERSTATE 65. THESE STORMS ARE NOT EXPECTED TO BE STRONG...ALTHOUGH CLOUD TO GROUND LIGHTNING MAY ACCOMPANY ANY STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT AS THE COLD FRONT MOVES THROUGH THE REGION. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. HOWEVER ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING. A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE TUESDAY IN THE BLUE GRASS AS AN UPPER DISTURBANCE SLOWLY MOVES OVERHEAD. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JSD/13
In the hours before
Special weather statement, May 20, 1:35 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 135 PM EDT SUN MAY 20 2012 KYZ063-064-074-076-201800- BARREN-GREEN-HART-METCALF- 1235 PM CDT SUN MAY 20 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS MOVING SOUTH ACROSS EASTERN HART AND INTO NORTHERN METCALFE COUNTIES... AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF MUNFORDVILLE...AND MOVING SOUTH AT 15 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... MUNFORDVILLE... UNO AND WHICKERVILLE... LEGRANDE... SEYMOUR AND THREE SPRINGS... PARK AND CENTER... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3710 8561 3712 8590 3734 8591 3732 8566 TIME...MOT...LOC 1734Z 000DEG 13KT 3722 8577 JSD
Special weather statement, May 20, 1:48 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM EDT SUN MAY 20 2012
KYZ063-201815-
HART-
1248 PM CDT SUN MAY 20 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS IS SLOWLY MOVING SOUTH IN NORTHERN HART
COUNTY JUST TO THE EAST OF PRICEVILLE...
AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF MUNFORDVILLE...AND MOVING
SOUTH AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MACON...
LEITCHFIELD CROSSING AND MOUNT BEULAH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3731 8604 3739 8604 3739 8602 3740 8604
3745 8603 3744 8586 3734 8586 3727 8591
TIME...MOT...LOC 1747Z 000DEG 6KT 3736 8592
JSDSpecial weather statement, May 20, 2:08 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM EDT SUN MAY 20 2012
INZ090-201845-
HARRISON-
208 PM EDT SUN MAY 20 2012
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CORYDON...AND MOVING SOUTHWEST AT 10 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM AS IT AFFECTS LOCATIONS
SOUTH OF CORYDON THROUGH 3 PM.
* THIS STORM WILL ALSO IMPACT...
CORYDON...
DOGWOOD...
CENTRAL...
GLIDAS AND MAUCKPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3819 8595 3819 8596 3818 8592 3798 8606
3800 8607 3801 8611 3801 8618 3802 8621
3805 8626 3807 8628 3811 8628 3828 8611
TIME...MOT...LOC 1808Z 033DEG 9KT 3815 8608
RASSpecial weather statement, May 20, 2:20 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EDT SUN MAY 20 2012
KYZ076-201845-
METCALFE-
120 PM CDT SUN MAY 20 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...AND PENNY SIZE
HAIL...
AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF EDMONTON...AND MOVING SOUTH AT
15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND PENNY SIZE HAIL...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
EDMONTON...
CORK...
NEW LIBERTY AND WISDOM...
GASCON...
RANDOLPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3685 8573 3713 8576 3714 8565 3712 8563
3711 8553 3705 8552 3690 8547 3687 8551
3685 8556 3687 8559 3687 8560 3684 8558
3684 8559
TIME...MOT...LOC 1820Z 352DEG 13KT 3705 8563
RASSpecial weather statement, May 20, 2:34 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 134 PM CDT SUN MAY 20 2012 KYZ027-062-063-201900- EDMONSON-GRAYSON-HART- 134 PM CDT SUN MAY 20 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...AND PENNY SIZE HAIL NORTH OF MAMMOTH CAVE... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF MUNFORDVILLE...AND MOVING SOUTH AT 10 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... KESSINGER... CUB RUN... WINESAP... BEE AND TOM JOHNS CROSSING... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 58 AND 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3720 8592 3720 8618 3742 8613 3742 8596 TIME...MOT...LOC 1834Z 002DEG 7KT 3733 8607 RAS
Special weather statement, May 20, 4:53 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT SUN MAY 20 2012
KYZ027-202130-
GRAYSON-
353 PM CDT SUN MAY 20 2012
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEITCHFIELD...AND MOVING SOUTH AT 10 MPH.
PENNY SIZE HAIL...IS EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
MILLWOOD...
PETH AND CANEYVILLE...
SHREWSBURY...
WINDYVILLE AND SOUTH...
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3757 8648 3757 8643 3756 8638 3757 8637
3756 8636 3756 8626 3733 8626 3732 8646
3736 8649 3737 8653
TIME...MOT...LOC 2053Z 008DEG 11KT 3747 8638
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:35 PM EDT | Special Weather Statement | LMK | Hart | 25 min |
| May 20, 1:48 PM EDT | Special Weather Statement | LMK | Hart | 27 min |
| May 20, 1:52 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe | 23 min |
| May 20, 2:20 PM EDT | Special Weather Statement | LMK | Metcalfe | 25 min |
| May 20, 2:34 PM EDT | Special Weather Statement | LMK | Hart | 26 min |
| May 20, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe | 34 min |
| May 20, 4:16 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| May 20, 4:53 PM EDT | Special Weather Statement | LMK | Grayson | 37 min |
| May 20, 5:35 PM EDT | Special Weather Statement | LMK | Hardin | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.